# SDR CKSA97257

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1319
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK, INSPECTION FOUND LEVEL 2 CORROSION.  BS 1319 RIGHT WLG W/W PRESSURE PANEL CORRODED AT OUTBOARD FRAME, MARKED L-14.  REMOVED CORROSION IAW SRM 51-10-01.  FOUND TO BE OUT OF LIMITS IAW B747 SRM 53-10-01.  TREATED AND PRIMED IAW B747 SRM 51-10-02.  REPAIRED (2024-T3) IAW B747 SRM 53-10-07.  CORROSION TASK CARD NUMBER C53-100-01.  NON-ROUTINE TASK CARD NUMBER 106011.
